# SDR 95ZZZX734

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45MR
- Make and model: Amd FALCON
- Aircraft serial: 20123
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 14640113
- Condition: Defective
- Location: Air Cond
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PRESSURIZATION FAILED IN-FLIGHT.  PILOT SET EMERGENCY PRESSURIZATION.  TROUBLESHOT SYSTEM, FOUND A/C VALVE FAILED.  REPLACED A/C VALVE, SYSTEM CHECKS GOOD.  THIS UNIT REQUIRES INSPECTION EVERY 600 HOURS.  OPERATOR AAIP HAS THIS VALVE ON CONDITION.  RASMARK JOGA.
